# SDR N6WA20131127002

- Difficulty date: November 27, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 21,568 hours, 14,755 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PASSENGER DOOR LATCH CAUTION MESSAGE.  REPLACED PAX DOOR PROX SENSOR PX26 IAW CRJ700 AMM 52-20-04, OPERATIONS CHECKED GOOD AT THIS TIME.
